# SDR CALA2022080801989

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N76519
- Make and model: Boeing 737
- Aircraft serial: 30132
- Aircraft time: 38,573 hours, 13,167 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Part number: 182A40011
- Condition: Cracked
- Location: Sta 147
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF FLEET CYCLE N/R 9816919 LEFT HORIZ STAB HAS A 1 INCH CRACK AT THE L HORIZ STAB STA 147.0 ,32 INCHES FROM FRONT SPAR THIS N/R IS FOR SFR REPORTING PURPOSES
